# SDR 07FDEA01452

- Difficulty date: April 12, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46631
- Aircraft time: 72,818 hours, 30,080 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Condition: None
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODIFICATION AND REPAIR ASSESSMENT PROGRAM.  FOUND 3 DOUBLER ON CENTER WS 1257 TO STA 1319 RT SIDE B/T XCW47 TO XCW81 DOUBLER INSTALLED PER P TO F MOD, REF DWG SM10570002 AND VSP0022 (SEE FAA FORM 307,DATED 26 JUNE 1998) SEE ENGINEERING RECOMENDED ACTION.    THIS SDR NEEDS TO BE VOIDED DUE TO A NCR AGAINST THIS WO- ADMISTRATOR 06/15/07.
